AKAIKE Yuji

J-GLOBAL         Last updated: Aug 22, 2018 at 15:38
 
Avatar
Name
AKAIKE Yuji
Affiliation
Kure National College of Technology
Section
Faculty of Natural Sciences
Job title
Associate Professor
Degree
(BLANK)

Research Interests

 
 

Research Areas

 
 

Academic & Professional Experience

 
Apr 2007
 - 
Today
Associate Professor, Depertment of Natural Sciences, National Institute of Technology, Kure College
 

Education

 
 
 - 
1998
Graduate School, Division of Mathematics, University of Tsukuba
 

Misc

 
Making Report of Subordinate Teaching Material on Moodle by Non-specialists of Infomation
23(1) 125-138   Mar 2017   [Refereed]
AKAIKE Y., CHINEN N., TOMOYASU K.
Topology and its Applications, vol.158, pp.69-83, (2011)   158(1) 69-83   2011   [Refereed]
Colorings of periodic homeomorphisms(共著)
Bulletin of the Polish Academy of Sciences Mathematics, vol.57, no.1, pp.63-74, (2009)      [Refereed]
Large inductive dimension of the Smirnov remainder(共著)
Houston Journal of Mathematics, vol.34, no.2, pp.501-510, (2008)      [Refereed]
Perfectness of the Higson and Smirnov compactifications(共著)
Colloquium Mathematicum, vol.107, pp.89-98, (2007)      [Refereed]
Describing the proper n-shape category by using non-continuous functions(共著)
Glansnik Mathermati(]E88EF[)ki   33 299   1998   [Refereed]
Proper n-shape and the Freudenthal compactification
Tsukuba Journal of Mathematics   22(2) 393   1998   [Refereed]
Proper n-shape and property SUVn
Bulletin of the Polish Academy of Sciences, Mathematics   45(3) 251   1997   [Refereed]
The complement theorem in n-shape theory for compact pairs(共著)
Glasnik Mathemati(]J1113[)ki   31 307   1996
The n-shape of compact pairs and weak proper n-homotopy
Glasnik Mathemati(]E88EF[)ki   31 295   1996
Homeomorphic neighborhoods in μn+1-manifolds
Collequium Mathematicum   77(2) 245   1998
Manger manifolds which are weakly properly n-homotopy equivalent
9   2000

Research Grants & Projects

 
Menger manifolds and n-shape theories